Taking the pills at 2200hrs, within a few hours pain is unbearable. After suffering for 12hrs the pain will vanish and stay away for another 12hrs.
That doesn't make alot of sense, but with meds anything is possible. If this is happening to you and the only thing that seems to be causing it is nortriptyline, then that's probably it. Try not taking it tonight and see what happens. If you don't have pain, then call your dr tomorrow and tell him.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 2 answers
Posted 23 Apr 2013 • 1 answer
Posted 16 Sep 2014 • 1 answer
I am on cymbalta 60 mg for diabetic neuropathy for 6 months it's great for pain but leaves me tired?
Posted 15 Mar 2015 • 2 answers
Posted 20 Jan 2016 • 4 answers